Relationship Between Different Types of Stability for Linear Almost Periodic Systems in Banach Spaces
MetadataShow full metadata
For the linear equation x' = A(t)x with recurrent (almost periodic) coefficients in an arbitrary Banach space, we prove that the asymptotic stability of the null solution and of all limit equations implies the uniform stability of the null solution.
CitationCheban, D. N. (1999). Relationship between different types of stability for linear almost periodic systems in Banach spaces. Electronic Journal of Differential Equations, 1999(46), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.